Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 73, NWS Hastings, NE

May 9, 2016Fillmore County, York County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 9, 2016, 5:42 PM CDT for Fillmore County, York County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2016, 5:42 PM CDT (22:42 UTC)
Expired
May 9, 2016, 6:30 PM CDT
In force
48 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Fillmore County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 89 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 5:13 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

049 
WUUS53 KGID 092242
SVRGID
NEC059-185-092330-
/O.NEW.KGID.SV.W.0073.160509T2242Z-160509T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
542 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
  EASTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EXETER...OR 13
  MILES SOUTHEAST OF YORK...MOVING NORTH AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EXETER AND OHIOWA. 

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 358 AND 364.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4038 9746 4072 9760 4096 9738 4056 9737
TIME...MOT...LOC 2241Z 180DEG 13KT 4070 9746 

HAIL...1.75IN
WIND...60MPH
 
$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:19 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 9, 3:19 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
319 PM CDT MON MAY 9 2016

...SCATTERED HAILERS PROBABLE THIS AFTERNOON WITH SLOW-MOVING
CELLS THAT WILL DUMP LOCALLY HEAVY RAIN...

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 319 PM CDT MON MAY 9 2016

ALOFT: A LONGWAVE TROF WAS OVER THE WRN USA. LOW PRES WAS ALONG
THE NEB/SD BORDER WITH A SHORTWAVE TROF EXTENDING TO ITS S THRU
THE CNTRL/SRN PLAINS. ANOTHER UPR LOW WAS OVER ID AND DROPPING SE.
THE NEB/SD LOW WILL HEAD N AND FILL TONIGHT AS THE LOW OVER ID
HEADS E ALONG THE MT/WY BORDER...WHILE THE CNTRL/SRN PLAINS TROF
LIFTS NE INTO THE MID MS VALLEY. A SHORTWAVE RIDGE BETWEEN THESE
WAVES WILL MOVE THRU HERE TOMORROW...WITH NW FLOW IN THE MORNING
QUICKLY TRANSITIONING TO SW IN THE AFTERNOON. BY 00Z/WED THE UPR
LOW WILL BE OVER ERN MT.

SURFACE: SVRL LOWS WERE OVER THE CNTRL/NRN PLAINS...BUT THE MOST
DEFINED LOW WAS OVER CNTRL KS WITH A WARM FRONT EXTENDING E ALONG
THE NEB/KS BORDER INTO THE MID MS VALLEY. A COOL FRONT WAS MAKING
ITS WAY THRU THE NRN ROCKIES. THE KS LOW WILL FILL TONIGHT WITH A
BAGGY/WEAK PRES GRAD REMAINING OVER THE CNTRL PLAINS. AS
CYCLOGENESIS OCCURS OVER ERN WY/MT...THE FRONTS WILL PIVOT
CYCLONICALLY AROUND THE DEVELOPING LOW...WITH THE WARM FRONT
LIFTING N AND THE COOL FRONT PRESSING FURTHER S. THE COOL FRONT
WILL BE OVER THE PANHANDLE BY 12Z/TUE AND WILL MOVE INTO THE FCST
AREA DURING THE DAY. MODEL CONSENSUS HAS IT ACROSS THE HEART OF
THE FCST AREA FROM COLUMBUS-PLAINVILLE BY 00Z/WED.

REST OF THIS AFTERNOON: P/CLOUDY WITH SCT DIURNAL SHWRS/TSTMS
DEVELOPING. ENVIRONMENT IS COOL WITH FRZG LVL HEIGHTS 8-9K FT FROM
W-E. BULK SHEAR IN THE CLOUD-BEARING LAYER WILL BE DECREASING TO
BELOW 20 KTS. THIS WILL RESULT IN SLOW-MOVING PULSE STORMS.

SEVERE: WHILE DWPTS IN THE 50S-60F HAVE RESULTED IN MLCAPE OF
1000-2000 J/KG (HIGHEST OVER N-CNTRL KS)...THE WEAK SHEAR MEANS
UPDRAFTS WILL PROBABLY NOT LAST LONG ENOUGH TO PRODUCE MORE THAN
DIME OR POSSIBLY BRIEF NICKEL SIZE HAIL. BELIEVE WE'RE MORE LIKELY
TO SEE A LOT OF SMALL HAIL THAT COULD MAKE THE GROUND WHITE IN
SPOTS.

TONIGHT: TSTMS DIE WITH LOSS OF HEATING. SO EXPECT THE RADAR TO BE
CLEAR BY 9-10 PM. CLEARING AS LEFTOVER CLOUD DEBRIS DISSIPATES AND
500 MB TROF MOVES THRU. WITH WEAK PRES GRAD AND LINGERING LOW-LVL
MOISTURE...PATCHY FOG COULD BE A PROBLEM LATE.

TUE: ANY MORNING FOG DISSIPATES. IT COULD BE DENSE (1/4 MILE OR
LESS) IN SPOTS. OTHERWISE SUNNY UNTIL CLOUDS INCREASE FROM THE W
IN THE AFTERNOON AS SCT SHWRS/TSTMS DEVELOP...BUT MOST OF THE
DAYTIME ACTIVITY SHOULD REMAIN OVER ERN CO/WRN NEB AND NW KS.

MODEL DWPTS ARE ALL OVER THE PLACE WHICH MAKES ASSESSING INSTABILITY
DIFFICULT. NAM MOS HAS 54F AT GRI AT 21Z WHILE MAV HAS 48F. NAM 2M
DWPT IS 58F. USED THE SREF MEAN WHICH OFFERS 50F WHICH SEEMS MORE
REASONABLE. SO WITH TEMPS 75-85F AND DWPTS IN THE LOW-MID 50S...
MLCAPE SHOULD BE NO BETTER THAN 500-750 J/KG. SO STRONG/SVR TSTMS
LOOK DOUBTFUL. RIGHT NOW THE SPC HAS A MARGINAL RISK FOR SVR BUT
EXPECT THAT TO BE DOWNGRADED TO JUST A GENERAL RISK OF THUNDER
WITH LATER UPDATES.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 319 PM CDT MON MAY 9 2016

CONCERNS IN THE EXTENDED PERIOD INCLUDE PRECIPITATION CHANCES TUE
NIGHT/WED MORNING AND THEN AGAIN FOR NEXT WEEKEND...ALONG WITH
COOLER THAN AVERAGE HIGHS FOR NEXT WEEKEND.

STARTING OUT WITH THE BIG PICTURE AT 00Z WED...500 MB CLOSED LOW
IS PROGGED TO BE CENTERED NEAR THE MONTANA/NDAK BORDER WITH THE
TROUGH BASICALLY OVER THE ROCKIES AND RIDGING OVER THE GREAT
LAKES. THIS WILL PUT OUR CWA IN SOUTHWEST FLOW ALOFT. MEANWHILE AT
THE SURFACE ONE AREA OF LOW PRESSURE ASSOCIATED WITH THE UPPER LOW
WILL BE NEAR THE MT/NDAK/CANADIAN BORDER WITH ANOTHER OVER THE
OK/TX PANHANDLE CONNECTED BY A COLD FRONT THAT WILL BE DRAPED NE
TO SW ACROSS OUR CWA. GIVEN THE PARALLEL ALIGNMENT OF THE FRONT TO
THE UPPER TROUGH...THE COLD FRONT WILL BE SLOW TO MOVE THROUGH
TUESDAY NIGHT.

PRECIPITABLE WATER VALUES ARE PROGGED TO EXCEED ONE INCH TUESDAY
NIGHT...WELL ABOVE NORMAL VALUES FOR THIS TIME OF YEAR. OMEGA
PROGS ALSO SHOWING GOOD OVERALL ASCENT OVERNIGHT WITH OVER 12
UBARS/S OF LIFT THROUGH A MOIST COLUMN. AM ALSO EXPECTING THE LOW
LEVEL JET TO RAMP UP AFTER DARK AND RIDE OVER THE SURFACE FRONT.
GIVEN THE EXPECTED FORCING AND MOISTURE ALONG WITH A SLOW MOVING
SURFACE FRONT THAT SHOULD PARALLEL THE UPPER FLOW...AM FAIRLY
CONFIDENT OF WIDESPREAD RAIN CHANCES. NOT AS CERTAIN ABOUT SEVERE
POTENTIAL AS INSTABILITY MARGINAL AT BEST. HOWEVER DEEP LAYER 0-6
KM SHEAR FORECAST TO BE IN THE 35-50 KT RANGE SO AT LEAST SOME
CHANCE EXISTS FOR STRONG TO SEVERE TSTMS.

AS HAS BEEN THE CASE WITH SEVERAL OTHER UPPER LOWS THIS SPRING...
MOVEMENT IS EXPECTED TO BE QUITE SLOW AND PRECIP SHOULD LINGER
INTO THE DAYTIME ON WED...ESPECIALLY IN THE EASTERN HALF OF THE
CWA. THINGS SHOULD BE QUIET FROM LATER WED INTO THU AS WE SEE
SUBSIDENCE BEHIND THE UPPER TROUGH WHICH WILL HAVE PASSED TO THE
EAST AND FILLED A LITTLE. THE AREA THEN REMAINS UNDER NW FLOW
ALOFT AS A RIDGE BUILDS INTO THE WESTERN U.S. NOT A SURE THING WE
REMAIN DRY THU NIGHT INTO SATURDAY AS SOME MODELS SWING A WEAK
CLIPPER OR TWO THROUGH THE PLAINS. RAIN CHANCES THEN INCREASE FOR
SUNDAY AND MONDAY AS THE WESTERN TROUGH PUSHES EAST ACROSS THE
ROCKIES AND TOWARDS THE PLAINS.

HIGHS SHOULD BE CLOSE TO NORMAL...UPPER 60S/MID 70S THU AND FRI
BEFORE A COLD FRONT PUSHES THROUGH JUST IN TIME FOR NEXT WEEKEND
AND DROPS HIGHS ABOUT 10 DEGREES.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z TUESDAY)
ISSUED AT 1240 PM CDT MON MAY 9 2016

SIGNIFICANT WX: MVFR CIGS GIVE WAY TO SCT IFR TSTMS THIS
AFTERNOON.

THIS AFTERNOON: MVFR CLOUD BASES GRADUALLY LIFTING TO LOW-END
VFR. ANY SUNSHINE WILL SELF-DESTRUCT WITH SCT TSTMS WITH IFR
VSBYS DEVELOPING. LOTS OF SMALL HAIL PROBABLE...ESPECIALLY 20Z-23Z
WITH GUSTY 40-45 KTS IN DOWNDRAFTS. SE WINDS 5-15 KTS.
CONFIDENCE: MEDIUM

TONIGHT: SCT TSTMS END WITH VARIABLE CLOUD DEBRIS DISSIPATING.
PATCHY MVFR OR IFR FOG POSSIBLE AFTER 09Z. CONSERVATIVE 3SM IS IN
THE TAFS FOR NOW. WINDS BECOME LGT AND VRBL. CONFIDENCE: MEDIUM

TUE THRU 18Z: PATCHY MVFR/IFR FOG UNTIL 15Z. THEN VFR. LGT AND
VRBL WINDS BECOME LIGHT SW-W. CONFIDENCE: MEDIUM

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...EWALD
AVIATION...HALBLAUB
Hazardous weather outlook, May 9, 3:15 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
315 PM CDT MON MAY 9 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
102015-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
315 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR...WITH THE MAIN THREAT BEING
SMALL HAIL THE SIZE OF NICKELS OR SMALLER. STORMS WILL BE SLOW
MOVING AND THAT COULD RESULT IN HAIL COVERING THE GROUND IN A FEW
LOCATIONS. GUSTS TO NEAR 50 MPH COULD ALSO OCCUR IN A COUPLE
SPOTS. IN ADDITION...IF ANY STORMS DEVELOP OVER NORTH-CENTRAL
KANSAS...THERE IS A SLIGHT CHANCE FOR A TORNADO. THUNDERSTORMS
WILL DIMINISH AND END BY MID-EVENING WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTH CENTRAL NEBRASKA
LATE TUESDAY AFTERNOON MAINLY WEST OF HIGHWAY 281. THE THREAT FOR
STORMS WILL OVERSPREAD THE ENTIRE OUTLOOK AREA TUESDAY NIGHT.
THERE IS A MARGINAL RISK THAT A STORM OR TWO COULD BECOME SEVERE
LATE TUESDAY AFTERNOON INTO TUESDAY EVENING...WITH HAIL TO AROUND
QUARTER SIZE AND WIND GUSTS TO AROUND 60 MPH THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...DISPATCHERS AND EMERGENCY MANAGERS...PLEASE PASS ALONG
ANY HAIL REPORTS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Special weather statement, May 9, 4:49 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
449 PM CDT MON MAY 9 2016

NEZ064-077-092230-
FILLMORE NE-YORK NE-
449 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR YORK AND NORTHWESTERN FILLMORE
COUNTIES UNTIL 530 PM CDT...

AT 449 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCCOOL JUNCTION...OR NEAR YORK...MOVING NORTH AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YORK...HENDERSON...MCCOOL JUNCTION...BRADSHAW...GRAFTON...LUSHTON AND
THAYER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 342 AND 356.

LAT...LON 4061 9766 4063 9782 4080 9783 4103 9778
      4097 9743
TIME...MOT...LOC 2149Z 193DEG 9KT 4080 9767

HEINLEIN
Local storm report, May 9, 4:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TORNADO          2 SW FAIRFIELD          40.41N 98.13W
05/09/2016                   CLAY               NE   STORM CHASER

            LAND SPOUT SITED 2 MILES SW OF FAIRFIELD.

&&

PBEDA
Local storm report, May 9, 5:12 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
512 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TORNADO          2 E FAIRFIELD           40.43N 98.07W
05/09/2016                   CLAY               NE   STORM CHASER

            HWY 14 AND HWY 74 ROPE TORNADO ON THE GROUND

&&

PBEDA
Local storm report, May 9, 5:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 SW HENDERSON          40.75N 97.85W
05/09/2016  M1.00 INCH       HAMILTON           NE   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL

&&

PBEDA
Special weather statement, May 9, 5:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT MON MAY 9 2016

KSZ007-NEZ086-092315-
JEWELL KS-NUCKOLLS NE-
533 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEWELL AND
SOUTHWESTERN NUCKOLLS COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANKATO...OR 26 MILES NORTH OF BELOIT...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. A BRIEF AND WEAK LANDSPOUT TORNADO IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SUPERIOR...MANKATO...FORMOSO...WEBBER...MONTROSE...BOSTWICK AND LOVEWELL
STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 3973 9798 3972 9827 4000 9831 4000 9827
      4011 9827 4011 9796
TIME...MOT...LOC 2232Z 180DEG 13KT 3985 9815

HEINLEIN
Local storm report, May 9, 5:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
541 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             STRANG                  40.42N 97.59W
05/09/2016  M1.75 INCH       FILLMORE           NE   BROADCAST MEDIA

            MEDIA REPORT

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:02 PM CDTSevere Thunderstorm WarningGIDHarlan43 min
May 8, 7:06 PM CDTTornado WarningGIDHarlan24 min
May 8, 7:39 PM CDTSevere Thunderstorm WarningGIDDawson51 min
May 8, 7:48 PM CDTSpecial Weather StatementGIDFranklin42 min
May 8, 7:55 PM CDTSpecial Weather StatementGIDGosper35 min
May 8, 8:06 PM CDTSpecial Weather StatementGIDBuffalo, Sherman, Valley24 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
May 8, 8:17 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson28 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster47 min
May 8, 8:55 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster50 min
May 8, 9:10 PM CDTTornado WarningGIDNuckolls, Webster10 min
May 8, 9:37 PM CDTSpecial Weather StatementGIDNuckolls23 min
May 8, 9:52 PM CDTSpecial Weather StatementGIDHoward53 min
May 8, 9:57 PM CDTSpecial Weather StatementGIDFillmore, Nuckolls, Thayer48 min
May 8, 10:04 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer41 min
May 8, 10:27 PM CDTSpecial Weather StatementGIDHamilton33 min
May 9, 4:26 AM CDTSpecial Weather StatementGIDWebster34 min
May 9, 3:29 PM CDTSpecial Weather StatementGIDFranklin16 min
May 9, 3:46 PM CDTSpecial Weather StatementGIDFranklin14 min
May 9, 3:56 PM CDTSpecial Weather StatementGIDBuffalo34 min
May 9, 4:20 PM CDTSpecial Weather StatementGIDClay40 min
May 9, 4:42 PM CDTSevere Thunderstorm WarningGIDClay48 min
May 9, 4:49 PM CDTSpecial Weather StatementGIDYork41 min
May 9, 5:03 PM CDTTornado WarningGIDClay27 min
May 9, 5:06 PM CDTSevere Thunderstorm WarningGIDYork39 min
May 9, 5:13 PM CDTSevere Thunderstorm WarningGIDPhelps47 min
May 9, 5:13 PM CDTSevere Thunderstorm WarningGIDPhelps47 min
May 9, 5:17 PM CDTTornado WarningGIDClay28 min
May 9, 5:23 PM CDTSevere Thunderstorm WarningGIDFillmore52 min
May 9, 5:29 PM CDTSevere Thunderstorm WarningGIDClay46 min
May 9, 5:47 PM CDTSevere Thunderstorm WarningGIDNuckolls43 min
May 9, 6:01 PM CDTSpecial Weather StatementGIDPhelps44 min
May 9, 6:14 PM CDTSevere Thunderstorm WarningGIDFillmore28 min
May 9, 6:43 PM CDTAreal Flood AdvisoryGIDFillmore3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.